Doctors Lounge - Gastroenterology AnswersBack to Gastroenterology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/15/2017.
Forum Name: Gastroenterology Topics
Question: Burning Pains/Ache, Gas Feeling, etc.
|louisjosephtripp - Sun Apr 01, 2007 10:31 pm||
Hello, I am an 18 year old female. No current meds, no surgeries. No family history of abdominal problems that I know of.
I am having some strange pains in my mid-to-lower abdomen. They are burning sensations. They have started in the past several days and gotten more intense. I was scared it was pregnancy, but I got my period today and it's a normal period. But this does not feel like my normal period pain--it isn't. This started before my period and has continued. I have been feeling discomfort in my abdomen for about a week but it has not been feeling burning until recently. I also have lower back pain, which I usually have around this time of the month. No urinating problems. Sometimes it feels like I have gas. But the burning sensation is really strange and disturbing.
A couple of other things--I've been feeling kind of warm/feverish sometimes, and a little woozy.
I currently struggle with anxiety, depression, insomnia, OCD behavior and occasional stress.
|Dr. Chan Lowe - Wed Apr 11, 2007 10:39 pm||
There are a few possibilities off hand. You may have a urinary tract infection. While a little less likely, you may also be experiencing symptoms of endometriosis. You may also have a mild infection of the GI tract with a virus.
If your symptoms persist I would recommend that you see your doctor for evaluation.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.